# SDR DALA14026936315

- Difficulty date: April 26, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 53,228 hours, 6,690 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Open
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK FLOOR PROXIMITY EMERGENCY LIGHT FOUND INOPERATIVE.  REPAIRED OPEN WIRE AT SEAT 79A.
